# SDR 2008FA0000616

- Difficulty date: August 15, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N44FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287716219
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: DCELL
- Condition: Leaking
- Location: Elt
- Part time: 297 hours
- Component: Elt
- Component part number: E01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BATTERYS LEAK ACID ON TO SPRINGS AND CORRODED THEM. (K)
